# SDR USAA2013122600005

- Difficulty date: December 25, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 43,680 hours, 17,877 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 62000097
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT ELEC WIRE SMELL COMING FROM OVEN NR 1 IN FWD GALLEY.  REMOVED NR 1 OVEN IN FWD GALLEY INSERT.  OPERATIONS NORMAL IAW A319 AMM CHAPTER 20.
